Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Diplopia after having stroke. Medication?

I had a stroke and as a result I have diplopia and not able to see things with both eyes put together. My effected eye is left side eye. The angle at which both images coincide is very extreme and I have to tilt my head to extreme left to synchronise the front image. The stroke happened 60 days back . No other limbs were effected post stroke. I wanted to know if there is any medication that can cure my condition .??
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
Nov 2012
You appear to be having paralytic squint. This might resolve to some extent on its own over a period of time, meanwhile some neurotonic medication on doctors prescription may help. As for Diplopoda, you may patch one eye, try prismatic correction. Botox injection also have some role in such conditions. Corrective surgery can only be thought of once after the deviation has stabilised, which may take upto one year.
Take care
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor